IJPAM: Volume 95, No. 1 (2014)
NEURAL NETWORKS WITH INTERVAL
Department of Mathematics and Statistics
Chiangmai, 50290, THAILAND
Abstract. This paper studies the problem for exponential stability of switched neural networks with interval time-varying delay. The time delay is a continuous function belonging to a given interval, but not necessary to be differentiable. By constructing a set of augmented Lyapunov-Krasovskii functional combined with Newton-Leibniz formula, a switching rule and switching design for exponential stability for of switched recurrent neural networks with interval time-varying delay is designed via linear matrix inequalities, and new sufficient conditions for the exponential stability of switched recurrent neural networks with interval time-varying delay via linear matrix inequalities(LMIs).
Received: January 20, 2014
AMS Subject Classification: 92B05, 93D20
Key Words and Phrases: neural networks, switching design, exponential stability, interval time-varying delays, Lyapunov function, linear matrix inequalities
Download paper from here.
DOI: 10.12732/ijpam.v95i1.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 57 - 67